I have some kind of fear to fall sick when going abroad. I had to go for holiday to eastern country this year. Due to this fear, I lost conciousness for a few seconds. MRI is ok. I am taking C PRAM S 10 and CPRAM S 5 in a day.I have to take this of a year. I feel Ok now. Only level of energ is less.I take Zincovit once in a day. When I move arround for two hours, I get tired. How I can increase my energy level that and this early tiring is deferred. I am 61. Is thi s early tiring due to anxity or due to age and sedentry habits? I need views/ advice.
I am sorry to hear of your health concerns...Anxiety can take on many forms and one that does continually come up is the one that takes on a life of its own during or pre travel.
I do not use medications so I cannot advise you on yours, but the feelings of tiredness you are experiencing could be due to the medication, or even depression...61 is not elderly, it is the new 41 and a little walk or even jaunt with your doctors permission might really help with your feelings of tiredness or fatigue...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.